Árpád Baricz
Árpád Baricz
Babeş-Bolyai University and Óbuda University
econ.ubbcluj.ro üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Generalized Bessel functions of the first kind
Á Baricz
Springer, 2010
2222010
Geometric properties of generalized Bessel functions
Á Baricz
Publicationes Mathematicae 73 (1-2), 155-178, 2008
1452008
Starlikeness and convexity of generalized Bessel functions
Á Baricz, S Ponnusamy
Integral Transforms and Special Functions 21 (9), 641-653, 2010
912010
Mills' ratio: monotonicity patterns and functional inequalities
Á Baricz
Journal of Mathematical Analysis and Applications 340 (2), 1362-1370, 2008
882008
On the Monotonicity, Log-Concavity, and Tight Bounds of the Generalized Marcum and Nuttall -Functions
Y Sun, Á Baricz, S Zhou
IEEE Transactions on Information Theory 56 (3), 1166-1186, 2010
842010
Functional inequalities involving Bessel and modified Bessel functions of the first kind
Á Baricz
Expositiones Mathematicae 26 (3), 279-293, 2008
832008
Turán type inequalities for generalized complete elliptic integrals
Á Baricz
Mathematische Zeitschrift 256 (4), 895, 2007
832007
The generalized Marcum function: an orthogonal polynomial approach
S András, A Baricz, Y Sun
arXiv preprint arXiv:1010.3348, 2010
822010
Bounds for modified Bessel functions of the first and second kinds
Á Baricz
Edinburgh Mathematical Society. Proceedings of the Edinburgh Mathematical …, 2010
762010
The radius of starlikeness of normalized Bessel functions of the first kind
Á Baricz, P Kupán, R Szász
Proceedings of the American Mathematical Society 142 (6), 2019-2025, 2014
692014
Geometric properties of generalized Bessel functions of complex order
Á Baricz
Mathematica 48 (71), 13-18, 2006
642006
The radius of convexity of normalized Bessel functions of the first kind
Á Baricz, R Szász
Analysis and Applications 12 (05), 485-509, 2014
63*2014
Turán type inequalities for hypergeometric functions
Á Baricz
Proceedings of the American Mathematical Society 136 (9), 3223-3229, 2008
592008
Geometrically concave univariate distributions
Á Baricz
Journal of Mathematical Analysis and Applications 363 (1), 182-196, 2010
532010
Univalence of integral operators involving Bessel functions
Á Baricz, BA Frasin
Applied mathematics letters 23 (4), 371-376, 2010
522010
On a product of modified Bessel functions
Á Baricz
Proceedings of the American Mathematical Society 137 (1), 189-193, 2009
502009
Functional inequalities involving special functions II
Á Baricz
Journal of mathematical analysis and applications 327 (2), 1202-1213, 2007
472007
On Turán type inequalities for modified Bessel functions
Á Baricz, S Ponnusamy
Proceedings of the American Mathematical Society 141 (2), 523-532, 2013
462013
New Bounds for the Generalized Marcum-Function
Á Baricz, Y Sun
IEEE Transactions on Information Theory 55 (7), 3091-3100, 2009
452009
Turán type inequalities for modified Bessel functions
Á Baricz
Bulletin of the Australian Mathematical Society 82 (2), 254-264, 2010
442010
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20